# SDR MASA2016050412649

- Difficulty date: May 4, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 29,587 hours, 24,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR FLOOR EMERGENCY EXIT SIGN HAS 2 BULBS OUT.
